# SDR USAA011368

- Difficulty date: November 12, 2001
- Submitted: January 17, 2002
- Operation: Air carrier
- Aircraft: N608AU
- Make and model: Boeing 757225
- Aircraft serial: 22204
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 54,705 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT CORRODED 14 INCHES, STATION 358-364.  INSTALLED NEW FLOOR SUPPORT ASSY PER SRM 51-40-02.  (M)
